# SDR AALA2009040500726

- Difficulty date: April 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER 4 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 4 DOOR EMERGENCY LIGHT.
